# SDR ASOA04866

- Difficulty date: October 5, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Engine: Pwa PW127
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT ENGINE LOWER NACELLE, FORWARD UPPER RT EDGING WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LT ENGINE LOWER NACELLE, UPPER EDGING ON THE RT SIDE IAW SRM 51-25-03.
